| Model Number |
M00558640 |
| Medical Device Problem Codes |
Inflation Problem (1310); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of balloon leak in the esophagus.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dase dilatation balloon was attempted to be used in the esophagus during a gastroscopy procedure for stricture performed on (b)(6) 2026.During the procedure, while attempting inflation, it was noticed that the balloon would not inflate and was leaking.The procedure was completed with another of same device.It was reported that the procedure was extended approximately 10 minutes due to device exchange.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of balloon leak in the esophagus block h11: investigation results the device was not returned for analysis; therefore, a technical analysis could not be performed.With all available information, boston scientific concludes the reported event of balloon leak in the esophagus was not confirmed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.
Event or Problem Description